# SDR IPXA2018041228494

- Difficulty date: March 25, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA81167
- Condition: Gouged
- Location: Bs 905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FLOOR SUPPORT GOUGED AT BS 905.  REPAIRED THE FLOOR SUPPORT BETWEEN BS 902 AND 906 AT RBL 82 IAW EA 011-5310-01-A7204, REV IR, AND EO MD11-5310-68103-A.
